Volume 8, issue 3 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Transversely nonsimple knots

Vera Vértesi

Algebraic & Geometric Topology 8 (2008) 1481–1498
Abstract

By proving a connected sum formula for the Legendrian invariant λ+ in knot Floer homology, we exhibit infinitely many transversely nonsimple knot types.

Keywords
contact structure, Legendrian knot, transverse knot, Heegaard Floer homology, contact invariant
Mathematical Subject Classification 2000
Primary: 57M27, 57M25, 57R17
Secondary: 57R58
References
Publication
Received: 17 December 2007
Revised: 14 April 2008
Accepted: 18 June 2008
Published: 5 September 2008
Authors
Vera Vértesi
Institute of Mathematics
Eötvös Loránd University
Pázmány Péter sétány 1/c.
H-1117, Budapest
Hungary
http://www.szit.bme.hu/~wera